# SDR SWAA2024092439970

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 55,348 hours, 33,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON BIN 8DEF INOP<[01] RE-LAMPED 8DEF AREA LIGHT PER AMM 33-51-03 OPS CHECK GOOD.
